RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 8, Pages 1440–1446 (Mi de1640)  

Partial Differential Equations

The behavior of the solutions of a quasi-linear parabolic equation in divergence form as $t\rightarrow \infty $

Yu. P. Gor'kov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (687 kB)

Bibliographic databases:
UDC: 517.946
Received: 19.05.1971

Citation: Yu. P. Gor'kov, “The behavior of the solutions of a quasi-linear parabolic equation in divergence form as $t\rightarrow \infty $”, Differ. Uravn., 8:8 (1972), 1440–1446

Citation in format AMSBIB
\Bibitem{Gor72}
\by Yu.~P.~Gor'kov
\paper The behavior of the solutions of a quasi-linear parabolic equation in divergence form as $t\rightarrow \infty $
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 8
\pages 1440--1446
\mathnet{http://mi.mathnet.ru/de1640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=308575}
\zmath{https://zbmath.org/?q=an:0241.35044}


Linking options:
  • http://mi.mathnet.ru/eng/de1640
  • http://mi.mathnet.ru/eng/de/v8/i8/p1440

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019